I am having black colored few tiny lumps on my face near my eyes. I think it is DPN. It is increasing. It started two years ago. What is the treatment for it? Kindly help me.
Welcome to icliniq.com.
I understand your concern. But there are no attached photographs in your message. If it is DPN (dermatosis papulosa nigra), it will need electrocautery or CO2 (carbon dioxide) laser. Kindly send a picture of the affected area to assess the condition and suggest the appropriate diagnosis and treatment.
I am attaching the images for your reference. Kindly guide me.
Welcome back to icliniq.com.
These are Dermatosis papulosis nigra only (attachments removed to protect the patient's identity). The exact cause is still unknown, but there can be a genetic and photo-induced component. The condition is completely benign or harmless but will not subside on its own and may pose a cosmetic concern. Treatment is with superficial electrocautery or electrodesiccation or CO2 laser. For that, you need to visit a dermatologist in person only. There are chances that lesions might heal with some pigmentation after removal, so better to go with the removal of a couple of lesions only initially. Few of them can also come back again. But the treatment is quite simple and painless. Also, use sunscreen Photostable gel LA (Ethylhexyl methoxycinnamate) twice a day (9 AM and 1 PM). It might help to prevent future DPN. I hope this was helpful.
Is there any way to prevent DPN from increasing? I have PCOS, so can it also be the reason for this? And I am also facing hair fall. Sometimes I feel itchy scalp, and then two to three hair strands come in my hand. My hair roots are weak. Can you suggest a remedy for this? Nowadays, I am facing itching in my legs, and red-colored small lumps occur. Then after few days, it changes to black, and itching also disappears. I am attaching the pictures along. What are these? And how to treat them? Kindly help me.
Welcome back to icliniq.com.
For DPN only thing you can do is prevent sun protection and use sunscreens. I do not think these are related to PCOS (polycystic ovary syndrome), but your hair fall can be due to this. Up to 100 hair fall per day is normal. You can use Nizoral 2% (Ketoconazole) shampoo for itchy scalp. Also, get your hemoglobin and thyroid tested, as low hemoglobin or thyroid disorders can also cause hair loss. Leg lesions might be prurigo simplex (attachments removed to protect the patient's identity). They may be related to mosquito or insect bites, so take necessary precautions and can use Fucibet (Betamethasone and Fusidic Acid) cream for the existing lesions. I hope this was helpful. Take care.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. most common benign skin growth in older adults, which is commonly mistaken for melanoma. Read the article to know more .. ... Read fullKindly suggest a face wash, sunscreen lotion and overnight cream for oily skin.
Even a short-term sun exposure tans my skin ... Read fullAfter PPP removal, my penis head has become red. What to do?
Six months ago, I had PPP removal from my penis head (uncircumcised) with CO2 laser ... But, you got it removed by CO2 laser ... It is not a disease, so no treatment... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now